Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hans Triebel
Title: Theory of function spaces II
Additional book information: Birkh\"auser Verlag, Basel, 1992, viii+370 pp., US$117{.}00. ISBN 3-7643-2639-5.

References [Enhancements On Off] (What's this?)

  • [BGS] D. L. Burkholder, R. F. Gundy, and M. L. Silverstein, A maximal function characterization of the class $ H^p$, Trans. Amer. Math. Soc. 157 (1971), 137-153. MR 0274767 (43:527)
  • [BS] A. Baernstein and E. Sawyer, Embedding and multiplier theorems for $ {H^p}({\mathbb{R}^n})$, Mem. Amer. Math. Soc., vol. 318, Amer. Math. Soc., Providence, RI, 1985. MR 776176 (86g:42036)
  • [C] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 0167830 (29:5097)
  • [CMS] R. R. Coifman, Y. Meyer, and E. M. Stein, Some new function spaces and their applications to harmonic analysis, J. Funct. Anal. 62 (1985), 304-335. MR 791851 (86i:46029)
  • [CW] F. M. Christ and M. I. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation, J. Funct. Anal. 100 (1991), 87-109. MR 1124294 (92h:35203)
  • [DeJ] A. Deliu and B. Jawerth, Geometrical dimension versus smoothness, Constr. Approx. 8 (1992), 211-222. MR 1152878 (93a:28008)
  • [DoJ] D. Donoho and I. Johnstone, Minimax estimation via wavelet shrinkage, Stanford Univ. Tech. Report no. 402, Dept. of Statistics, 1992.
  • [F] C. Fefferman, Recent progress in classical Fourier analysis, Proceedings of the International Congress of Mathematicians, Vancouver, Canad. Math. Congr., Vancouver, 1974, pp. 95-118. MR 0510853 (58:23308)
  • [FJ] M. Frazier and B. Jawerth, A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), 34-170. MR 1070037 (92a:46042)
  • [FJW] M. Frazier, B. Jawerth, and G. Weiss, Littlewood-Paley theory and the study of function spaces, CBMS Regional Conf. Ser. in Math., vol. 79, Amer. Math. Soc., Providence, RI, 1991. MR 1107300 (92m:42021)
  • [FS] C. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [L] P. I. Lizorkin, Operators connected with fractional derivatives and classes of differentiable functions, Trudy Mat. Inst. Steklov 117 (1972), 212-243. (Russian) MR 0370166 (51:6395)
  • [M1] Y. Meyer, Principe d'incertitude, bases Hilbertiennes et algèbres d'opérateurs, Séminaire Bourbaki 662 (1985-1986), 1-15.
  • [M2] -, Ondelettes et opérateurs, Hermann, Paris, 1990. MR 1085487 (93i:42002)
  • [P1] J. Peetre, Sur les espaces de Besov, C. R. Acad. Sci. Paris Sér. I Math. 264 (1967), 281-283. MR 0218887 (36:1971)
  • [P2] -, New thoughts on Besov spaces, Duke Univ. Math. Ser., vol. I, Durham, NC, 1976. MR 0461123 (57:1108)
  • [Se] A. Seeger, Remarks on singular convolution operators, Studia Math. 97 (1990), 91-114. MR 1083340 (92a:42020)
  • [St1] E. M. Stein, On the functions of Littlewood-Paley, Lusin and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430-466. MR 0112932 (22:3778)
  • [St2] -, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 0290095 (44:7280)
  • [St3] -, The development of square functions in the work of A. Zygmund, Bull. Amer. Math. Soc. 7 (1982), 359-376. MR 663787 (83i:42001)
  • [St4] -, Harmonic analysis: Real-variable methods, orthogonality, and oscillatory integrals, Princeton Univ. Press, Princeton, NJ, 1993. MR 1232192 (95c:42002)
  • [Ta] M. H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n-space. I, J. Math. Mech. 13 (1964), 407-480; II 14 (1965), 821-840; III 15 (1965), 973-981.
  • [Tr1] H. Triebel, Spaces of distributions of Besov type on Euclidean n-space: duality, interpolation, Ark. Mat. 11 (1973), 13-64. MR 0348483 (50:981)
  • [Tr2] -, Interpolation theory, function spaces, differential operators, North-Holland, Amsterdam, 1978. MR 503903 (80i:46032b)
  • [Tr3] -, Theory of function spaces, Birkhäuser, Basel, 1983.
  • [Z] A. Zygmund, Trigonometric series, Cambridge Univ. Press, London, 1959. MR 0107776 (21:6498)

Review Information:

Reviewer: Michael Frazier
Journal: Bull. Amer. Math. Soc. 31 (1994), 119-125
DOI: https://doi.org/10.1090/S0273-0979-1994-00498-7
American Mathematical Society